# SDR DALA2022101006529

- Difficulty date: October 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2439545) DURING INSPECTION FOUND CRACK WEB -INTERCOSTAL LOCATED FROM BS500C TO BS500D AND STR26L AT FWD CARGO COMPARTMENT. REPLACED WEB - INTERCOSTAL LOCATED FROM BS500C TO BS500D AND STR26L AT FWD CARGO COMPARTMENT AS PER B737-900 SRM 51-40-02, SRM51-10-02, AND DWG: 143A7505.
